# SDR ASAA0480056

- Difficulty date: January 30, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802541
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURNG 15K CHECK, FOUND FUSELAGE SKIN IS DENTED AT FS 237.  INSTALLED DOUBLER PER SRM 53-04.  (M)
